Mathematische Annalen

, Volume 370, Issue 1–2, pp 491–553 | Cite as

The Manin–Peyre formula for a certain biprojective threefold

  • Valentin BlomerEmail author
  • Jörg Brüdern
  • Per Salberger


The conjectures of Manin and Peyre are confirmed for a certain threefold.

Mathematics Subject Classification

Primary 11D45 11G35 11M32 14G05 14J30 


  1. 1.
    Batyrev, V., Tschinkel, Y.: Tamagawa numbers of polarized algebraic varieties. Asterisque 251, 299–340 (1998)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Blomer, V., Brüdern, J.: The density of rational points on a certain threefold, In: V. Blomer, P. Mihăilescu (eds.) Contributions to Analytic and Algebraic Number Theory, Springer Proceedings in Mathematics, vol. 9, pp. 1–15 (2012)Google Scholar
  3. 3.
    Blomer, V., Brüdern, J.: Counting with hyperbolic spikes: diagonal multihomogeneous hypersurfaces. J. Reine Angew. Math. (to appear)Google Scholar
  4. 4.
    Blomer, V., Brüdern, J., Salberger, P.: On a certain senary cubic form. Proc. Lond. Math. Soc. 108, 911–964 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    le Boudec, P.: Density of rational points on a certain smooth bi-homogeneous threefold. Int. Math. Res. Not. 21, 10703–10715 (2015)CrossRefzbMATHGoogle Scholar
  6. 6.
    de la Bretèche, R.: Répartition des points rationnels sur la cubique de Segre. Proc. Lond. Math Soc. 95, 69–155 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Browning, T.: An overview of Manin’s conjecture for del Pezzo surfaces. In: Analytic Number Theory—A Tribute to Gauss and Dirichlet, Clay Mathematics Proceedings vol 7, pp 39–56 (2007)Google Scholar
  8. 8.
    Bump, D.: Automorphic Forms on \(GL(3, {\mathbb{R}})\), Lecture Notes in Mathematics, vol. 1083. Springer, New York (1984)Google Scholar
  9. 9.
    Chambert-Loir, A., Tschinkel, Y.: On the distribution of points of bounded height on equivariant compactifications of vector groups. Invent. Math. 148, 421–452 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Franke, J., Manin, Y., Tschinkel, Y.: Rational points of bounded height on Fano varieties. Invent. Math. 95, 421–435 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Fulton, W.: Intersection Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. Springer, New York (1984)Google Scholar
  12. 12.
    Gradshteyn, I., Ryzhik, I.: Tables of Integrals, Series, and Products, 7th edn. Academic, New York (2007)zbMATHGoogle Scholar
  13. 13.
    Hartshorne, R.: Algebraic Geometry. Springer, New York (1977)CrossRefzbMATHGoogle Scholar
  14. 14.
    Heath-Brown, D.R.: Diophantine approximation with square-free numbers. Math. Z. 187, 335–344 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Lazarsfeld, R.: Positivity in algebraic geometry I. Springer, New York (2004)CrossRefzbMATHGoogle Scholar
  16. 16.
    Lewin, L.: Dilogarithms and Associated Functions. MacDonald, London (1958)zbMATHGoogle Scholar
  17. 17.
    Mumford, D., Fogarty, J.: Geometric Invariant Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. Springer, New York (1965)Google Scholar
  18. 18.
    Peyre, E.: Hauteurs et nombres de Tamagawa sur les variétés de Fano. Duke Math. J. 79, 101–218 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Peyre, E.: Points de hauteur bornée, topologie adélique et mesures de Tamagawa. J. Theorie Nombres (Bordeaux) 15, 319–349 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Reid, M.: Chapters on algebraic surfaces. In: Kollar, J. (ed.) Complex Algebraic Geometry, IAS/Park City Mathematics Series, vol. 3. AMS (1997)Google Scholar
  21. 21.
    Salberger, P.: Tamagawa measures on univseral torsors and points of bounded height on Fano varieties. Asterisque 251, 91–258 (1998)zbMATHGoogle Scholar
  22. 22.
    Sampson, J.H., Washnitzer, G.: A Künneth formula for coherent algebraic sheaves. Ill. J. Math. 3, 389–402 (1959)zbMATHGoogle Scholar
  23. 23.
    Schindler, D.: Manin’s conjecture for certain biprojective spaces. J. Reine Angew. Math. (to appear)Google Scholar
  24. 24.
    Shalika, J., Takloo-Bighash, R., Tschinkel, Y.: Rational points on compactifications of semi-simple groups. J. Am. Math. Soc. 20, 1135–1186 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Springer, T. A.: Linear algebraic groups. In: Parshin, A.N., Shafarevich, I.R. (eds.) Encyklopedia of Mathematical Sciences, vol. 55. Springer, New York (1994)Google Scholar
  26. 26.
    Titchmarsh, E.: The Theory of the Riemann Zeta-function. Oxford University Press, Oxford (1986)zbMATHGoogle Scholar
  27. 27.
    Weber, A.: Residue forms on singular hypersurfaces. Michigan Math. J. 53, 553–569 (2005)Google Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2017

Authors and Affiliations

  • Valentin Blomer
    • 1
    Email author
  • Jörg Brüdern
    • 1
  • Per Salberger
    • 2
  1. 1.Mathematisches InstitutGöttingenGermany
  2. 2.Mathematical SciencesChalmers University of TechnologyGöteborgSweden

Personalised recommendations